... for Tardive?
Tardive Dyskinesia - Back in Jan there was a member name anyhelpwilldo who asked about tetrabenazine
Added 17 Mar 2012:
Dyskinesia? What are u taking this med for? Has it helped/hurt in any way I am Suffering badly from TD. As your name suggests if you are still out there any help will do! Thanks, Lisa Z.
17 Mar 2012
Lisa, do the same for this person, go to the right of your screen, & under your name it will say friends. Click on friends, & go down til there is a blank space to type their name. I just did with anyhelpwilldo, & she came right up. Friend her & hopefully she will friend you back & then you can ask private questions to her about treatment. Good luck... Mary
- Tetrabenazine Information for Consumers
- Tetrabenazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tetrabenazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
does low dose, 2-5 mg. - abilify, over a year or two, cause tardive dyskinesia?
1 answer • 11 Nov 2011
First I'd like to express my appreciation for the care and support that I have received from everyone. But I have a question. Is anyone in the ...
9 answers • 27 Feb 2012
This is more of a thank you and update than it is a question. Your prayers and encouragement have all begun to work for me. I have so many blessings ...
9 answers • 19 Apr 2012
I am new here, I was told I have Tardive Dyskinesia from taking Metoclopramide, I took it for over 8
... years 4 times a day at 10 mg's, I now have developed sever symptoms, I also suffer from depression and diabetes, needless to say, this has ...
3 answers • 15 Oct 2012